Skip to Main content Skip to Navigation


...
hal-00176202v2  Journal articles
Emanuele CagliotiFrançois Golse. The Boltzmann-Grad limit of the periodic Lorentz gas in two space dimensions
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2008, 346 (7-8), pp.477-482. ⟨10.1016/j.crma.2008.01.016⟩
...
hal-00134812v1  Journal articles
Laurent DesvillettesFrançois GolseValeria Ricci. The Mean-Field Limit for Solid Particles in a Navier-Stokes Flow
Journal of Statistical Physics, Springer Verlag, 2008, 131 (5), pp.941-967. ⟨10.1007/s10955-008-9521-3⟩
...
hal-00285751v2  Journal articles
Fabrice BethuelPhilippe GravejatJean-Claude Saut. On the KP I transonic limit of two-dimensional Gross-Pitaevskii travelling waves
Dynamics of Partial Differential Equations, International Press, 2008, 5 (3), pp.241-280. ⟨10.4310/DPDE.2008.v5.n3.a3⟩
hal-02896248v1  Journal articles
Thierry CazenaveFlavio DicksteinFred B. Weissler. An equation whose Fujita critical exponent is not given by scaling
Nonlinear Analysis: Theory, Methods & Applications, 2008, 68 (4), pp.862-874. ⟨10.1016/j.na.2006.11.042⟩
...
hal-00138843v1  Journal articles
François Golse. On the Periodic Lorentz Gas and the Lorentz Kinetic Equation
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2008, 17 (4), pp.735-749
hal-00701786v1  Journal articles
Muriel BoulakiaMiguel Angel FernándezJean-Frédéric GerbeauNejib Zemzemi. A coupled system of PDEs and ODEs arising in electrocardiograms modelling
Applied Mathematics Research eXpress, Oxford University Press (OUP): Policy H - Oxford Open Option A, 2008, 2008, pp.abn002. ⟨10.1093/amrx/abn002⟩
hal-00363272v1  Journal articles
Guillaume CarlierMyriam Comte. Thomas Lachand-Robert--memorial volume.
Journal of Convex Analysis, Heldermann, 2008, 15 (3), pp.455-458
...
hal-00112185v1  Journal articles
Marc BrianeGabriel MokobodzkiFrançois Murat. Semi-strong convergence of sequences satisfying variational inequality
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2008, 25 (1), pp.121-133. ⟨10.1016/j.anihpc.2006.11.004⟩
...
hal-00213455v1  Journal articles
Stéphane del PinoUlrich RazafisonDriss Yakoubi. Une borne inférieure pour la constante de la condition inf-sup sur l'opérateur de divergence
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2008, 346 (9--10), pp.533--538. ⟨10.1016/j.crma.2008.03.009⟩
...
hal-00170169v1  Journal articles
Christine BernardiTomas Chacon-RebolloEliseo Chacòn Vera. A FETI method with a mesh independent condition number for the iteration matrix
Computer Methods in Applied Mechanics and Engineering, Elsevier, 2008, 197 (issues-13-16), pp.1410-1429. ⟨10.1016/j.cma.2007.11.019⟩
hal-01077559v1  Journal articles
Philippe G. CiarletLiliana GratieCristinel Mardare. A new approach to the fundamental theorem of surface theory
Archive for Rational Mechanics and Analysis, Springer Verlag, 2008, 188 (3), pp.457-473. ⟨10.1007/s00205-007-0094-0⟩
hal-01090926v1  Journal articles
Erik BurmanBenjamin Stamm. Local discontinuous Galerkin method with reduced stabilization for diffusion equations
Communications in Computational Physics, Global Science Press, 2008, 5, pp.498-514
hal-01398810v1  Journal articles
Jean-Pierre Françoise. Parametric Centers for Trigonometric Abel Equations
Journal of Dynamics and Differential Equations, Springer Verlag, 2008, 20 (4), pp.777 - 786. ⟨10.1007/s10884-008-9107-4⟩
...
inria-00180307v1  Journal articles
Léonardo BafficoCéline GrandmontYvon MadayAxel Osses. Homogenization of an elastic media with gaseous inclusions
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2008, 7 (1), pp.33
...
hal-00392028v1  Journal articles
Cristinel Mardare. On the derivation of nonlinear shell models from three-dimensional elasticity
Revue roumaine de mathématiques pures et appliquées, Editura Academiei Române, 2008, 53, pp.499-522
hal-00590649v1  Journal articles
Frédéric LagoutièreNicolas SeguinTakéo Takahashi. A simple 1D model of inviscid fluid-solid interaction
Journal of Differential Equations, Elsevier, 2008, 245 (11), pp.3503-3544. ⟨10.1016/j.jde.2008.03.011⟩
...
hal-01838843v1  Journal articles
Christophe ChalonsJean-François Coulombel. Relaxation approximation of the Euler equations
Journal of Mathematical Analysis and Applications, Elsevier, 2008, 348 (2), pp.872 - 893. ⟨10.1016/j.jmaa.2008.07.034⟩
...
hal-00587592v1  Journal articles
François Golse. Analysis of the boundary layer equation in the kinetic theory of gases
Bulletin of the Institute of Mathematics, Academia Sinica (New Series), 2008, 3 (1), pp.211-242
...
hal-00620260v1  Journal articles
Georges Griso. Decompositions of displacements of thin structures
Journal de Mathématiques Pures et Appliquées, Elsevier, 2008, 89 (2), pp.199-223. ⟨10.1016/j.matpur.2007.12.007⟩
...
hal-00139224v1  Journal articles
Philippe G. CiarletLiliana GratieCristinel MardareMing Shen. Saint Venant compatibility equations on a surface - Application to linear intrinsic shell theory
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2008, 18, pp.165-194
...
hal-00339613v1  Journal articles
S. Randall ThomasPierre BaconnierJulie FontecaveJean-Pierre FrançoiseFrançois Guillaud et al.  SAPHIR: a physiome core model of body fluid homeostasis and blood pressure regulation
Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, Royal Society, The, 2008, 366 (1878), pp.3175-3197. ⟨10.1098/rsta.2008.0079⟩
...
hal-00923596v1  Journal articles
Jean-Michel CoronGeorges BastinBrigitte d'Andréa-Novel. DISSIPATIVE BOUNDARY CONDITIONS FOR ONE-DIMENSIONAL NONLINEAR HYPERBOLIC SYSTEMS
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2008, 47 (3), pp.1460-1498
hal-01090921v1  Journal articles
Erik BurmanBenjamin Stamm. Symmetric and non-symmetric discontinuous Galerkin methods stabilized using bubble enrichment
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2008, 346 (1-2), pp.103-106. ⟨10.1016/j.crma.2007.11.016⟩
...
hal-00128366v2  Journal articles
Habib AmmariEric BonnetierYves CapdeboscqMickael TanterMathias Fink. Electrical Impedance Tomography by Elastic Deformation
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2008, 68 (6), pp.1557-1573. ⟨10.1137/070686408⟩
...
hal-00168404v1  Journal articles
Benoît PerthameGuy Barles. Dirac concentrations in Lotka-Volterra parabolic PDEs
Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2008, 57 (7), pp.3275-3301
...
hal-00693080v1  Journal articles
Doina CioranescuAlain DamlamianGeorges Griso. The Periodic Unfolding Method in Homogenization
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2008, 40 (4), pp.1585-1620. ⟨10.1137/080713148⟩
...
hal-00270348v2  Journal articles
Fabrice BethuelPhilippe GravejatJean-Claude SautDidier Smets. Orbital stability of the black soliton to the Gross-Pitaevskii equation
Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2008, 57 (6), pp.2611-2642. ⟨10.1512/iumj.2008.57.3632⟩
...
hal-00202658v1  Journal articles
Yves AchdouNicoletta Tchou. Trace Results on Domains with Self-Similar Fractal Boundaries
Journal de Mathématiques Pures et Appliquées, Elsevier, 2008, 89 (6), pp.596-623. ⟨10.1016/j.matpur.2008.02.008⟩
hal-00701783v1  Journal articles
Miguel Angel FernándezJean-Frédéric GerbeauVincent Martin. Numerical simulation of blood flows through a porous interface
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2008, 42 (6), pp.961-990. ⟨10.1051/m2an:2008031⟩
hal-02083817v1  Journal articles
Yves CapdeboscqHyeonbae Kang. Improved Hashin-Shtrikman bounds for elastic moment tensors and an application
Applied Mathematics and Optimization, Springer Verlag (Germany), 2008, 57 (2), pp.263--288. ⟨10.1007/s00245-007-9022-9⟩
hal-01398807v1  Journal articles
Jean-Pierre FrançoiseN. RoytvarfY. Yomdin. Analytic continuation and fixed points of the Poincaré mapping for a polynomial Abel equation
Journal of the European Mathematical Society, European Mathematical Society, 2008, pp.543 - 570. ⟨10.4171/JEMS/122⟩
...
hal-00619389v1  Journal articles
Patrick Louis CombettesSever Adrian Hirstoaga. Visco-penalization of the sum of two monotone operators
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2008, 69 (2), pp.579-591. ⟨10.1016/j.na.2007.06.003⟩
hal-00701780v1  Journal articles
Nuno Diniz dos SantosJean-Frédéric GerbeauJean-François Bourgat. A partitioned fluid-structure algorithm for elastic thin valves with contact
Computer Methods in Applied Mechanics and Engineering, Elsevier, 2008, 197 (19-20), pp.1750-1761. ⟨10.1016/j.cma.2007.03.019⟩
hal-01090933v1  Journal articles
Erik BurmanAlfio QuarteroniBenjamin Stamm. Stabilization Strategies for High Order Methods for Transport Dominated Problems
Bollettino dell'Unione Matematica Italiana, Springer Verlag, 2008, 1 (1), pp.57-78